Forum

LDN and stomach pain.

I have been struggling with stomach spasms and heart burn at night for the past couple of months. I posted on here a couple of weeks ago and got some very helpful replies, and have since been to my GP who gave me different medication. However, I’m now beginning to wonder if the LDN I take may be causing it. I have been taking 3mg for the past 3 years, with no problems, but because I wake up at about 2 in the morning with the severe pain etc, I feel it may be the cause. Has anyone had problems like this with LDN? Many thanks to anyone who replies.

l have been taking LDN for 3yrs also. l have no problem. l take mine about 8pm - as it only lasts in the system for 4 hours - so

it does not disturb my sleep. You could try contacting the ldnresearch - ask them if they know of any possibility of it being the cause of

your heart-burn. Also, if you are taking the liquid - perhaps try the capsules. The liquid is not very pleasant to take.

Hope things get sorted out for you.

F.

been taking 4.5 ml of ldn for about 12 months with no probs